# SDR SIMA20190720005

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 6,720 hours, 4,387 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BLEED 1 & 2 OVERPRESS COULD NOT RESOLVE WITH QRH-C/A-PERFORMED OPS CHECK OF AIR BLEED SYSTEM REF AMM 36-00-00 FOUND BLEED 2 VALVE STAYS OPEN WITH NO PNEU. SYS. SELECTED. DEFERRED BLEED 2 SYS. REACTIVATED ENG ANTI-ICE VALVE IAW AMM30-21-01 PREFORMED OPS CHECK OF AIR BLEED SYSTEM IAW AMM 36-00-00 OPS CHECK GOOD MEL ITEM RESTORED.
